Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 30, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 16, 2016, 10:24 AM EDT for 5 counties in Pennsylvania. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 10:24 AM EDT (14:24 UTC)
- Expired
- Jun 16, 2016, 11:30 AM EDT
- In force
- 66 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Armstrong County, PA, Clarion County, PA, Forest County, PA, Jefferson County, PA, Venango County, PA
The radar
The State College radar (KCCX), 101 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 10:54 AM EDT | TSTM WND DMG | 2 Ese Knox, PA | TREE BLOCKING HUCKLEBERRY RDG ROAD IN BEAVER TWP. |
| Jun 16, 10:55 AM EDT | TSTM WND DMG | 1 Ene Sigel, PA | TREE DOWN ON RTE 949 9 IN ELDRED TWP . |
| Jun 16, 11:15 AM EDT | TSTM WND DMG | 3 Ssw Brockway, PA | LARGE TREE BLOCKING INTERSECTION OF WESTVILLE RD AND ARCH ST EXT . |
| Jun 16, 11:20 AM EDT | TSTM WND DMG | 2 Ese Knox, PA | TREE BLOCKING HUCKLEBERRY RDG ROAD IN BEAVER TWP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 2.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 645 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
861
WUUS51 KPBZ 161424
SVRPBZ
PAC005-031-053-065-121-161530-
/O.NEW.KPBZ.SV.W.0030.160616T1424Z-160616T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1024 AM EDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...
EAST CENTRAL ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
EAST CENTRAL VENANGO COUNTY IN NORTHWESTERN PENNSYLVANIA...
FOREST COUNTY IN NORTHWESTERN PENNSYLVANIA...
CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 1130 AM EDT
* AT 1023 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF ENTERPRISE TO RIMERSBURG...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN
SOME POWER OUTAGES.
* LOCATIONS IMPACTED INCLUDE...
PUNXSUTAWNEY...CLARION...BROOKVILLE...MARIENVILLE...KNOX...
RIMERSBURG...REYNOLDSVILLE...BROCKWAY...NEW BETHLEHEM...TIONESTA...
SYKESVILLE...FALLS CREEK...SLIGO...BIG RUN...STRATTANVILLE...
SUMMERVILLE...LIMESTONE...HAWTHORN...SHIPPENVILLE AND CORSICA.
THIS INCLUDES INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 54
AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
&&
LAT...LON 4120 7877 4113 7880 4091 7881 4092 7955
4132 7954 4134 7948 4144 7948 4144 7952
4162 7951 4162 7896 4144 7896 4145 7906
4142 7907 4142 7909 4134 7909 4135 7908
4135 7902 4138 7897 4123 7871 4120 7871
TIME...MOT...LOC 1423Z 262DEG 31KT 4162 7947 4103 7948
HAIL...0.75IN
WIND...60MPH
$$
TAX3 follow-up statements
864
WWUS51 KPBZ 161445
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1045 AM EDT THU JUN 16 2016
PAC121-161454-
/O.CAN.KPBZ.SV.W.0030.000000T0000Z-160616T1530Z/
VENANGO PA-
1045 AM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VENANGO COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4120 7877 4113 7880 4091 7881 4092 7938
4121 7934 4162 7934 4162 7896 4144 7896
4145 7906 4142 7907 4142 7909 4134 7909
4135 7908 4135 7902 4138 7897 4123 7871
4120 7871
TIME...MOT...LOC 1444Z 262DEG 31KT 4164 7925 4105 7926
$$
PAC005-031-053-065-161530-
/O.CON.KPBZ.SV.W.0030.000000T0000Z-160616T1530Z/
JEFFERSON PA-ARMSTRONG PA-FOREST PA-CLARION PA-
1045 AM EDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR JEFFERSON...EAST CENTRAL ARMSTRONG...FOREST AND EASTERN CLARION
COUNTIES...
AT 1044 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF CHAPMAN STATE PARK TO NEAR NEW
BETHLEHEM...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME
POWER OUTAGES.
LOCATIONS IMPACTED INCLUDE...
PUNXSUTAWNEY...BROOKVILLE...MARIENVILLE...REYNOLDSVILLE...BROCKWAY...
NEW BETHLEHEM...SYKESVILLE...FALLS CREEK...BIG RUN...STRATTANVILLE...
SUMMERVILLE...LIMESTONE...HAWTHORN...CORSICA...SIGEL...TIMBLIN...
LEEPER...KELLETTVILLE...FISHER AND WORTHVILLE.
THIS INCLUDES INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 65
AND 96.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4120 7877 4113 7880 4091 7881 4092 7938
4121 7934 4162 7934 4162 7896 4144 7896
4145 7906 4142 7907 4142 7909 4134 7909
4135 7908 4135 7902 4138 7897 4123 7871
4120 7871
TIME...MOT...LOC 1444Z 262DEG 31KT 4164 7925 4105 7926
HAIL...0.75IN
WIND...60MPH
$$
TAX480
WWUS51 KPBZ 161514
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1114 AM EDT THU JUN 16 2016
PAC005-031-161523-
/O.CAN.KPBZ.SV.W.0030.000000T0000Z-160616T1530Z/
ARMSTRONG PA-CLARION PA-
1114 AM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ARMSTRONG AND
EASTERN CLARION COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4120 7877 4113 7880 4091 7881 4093 7906
4125 7909 4162 7920 4162 7896 4144 7896
4145 7906 4142 7907 4142 7909 4134 7909
4135 7908 4135 7902 4138 7897 4123 7871
4120 7871
TIME...MOT...LOC 1513Z 262DEG 31KT 4167 7895 4108 7896
$$
PAC053-065-161530-
/O.CON.KPBZ.SV.W.0030.000000T0000Z-160616T1530Z/
JEFFERSON PA-FOREST PA-
1114 AM EDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR JEFFERSON AND EASTERN FOREST COUNTIES...
AT 1113 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LUDLOW TO NEAR REYNOLDSVILLE...MOVING EAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME
POWER OUTAGES.
LOCATIONS IMPACTED INCLUDE...
PUNXSUTAWNEY...BROOKVILLE...MARIENVILLE...REYNOLDSVILLE...BROCKWAY...
SYKESVILLE...FALLS CREEK...BIG RUN...
ANITA AND CLEAR CREEK STATE PARK.
THIS INCLUDES INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 80
AND 96.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4120 7877 4113 7880 4091 7881 4093 7906
4125 7909 4162 7920 4162 7896 4144 7896
4145 7906 4142 7907 4142 7909 4134 7909
4135 7908 4135 7902 4138 7897 4123 7871
4120 7871
TIME...MOT...LOC 1513Z 262DEG 31KT 4167 7895 4108 7896
HAIL...0.75IN
WIND...60MPH
$$
TAX327
WWUS51 KPBZ 161523
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1123 AM EDT THU JUN 16 2016
PAC053-065-161532-
/O.EXP.KPBZ.SV.W.0030.000000T0000Z-160616T1530Z/
JEFFERSON PA-FOREST PA-
1123 AM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND EASTERN FOREST
COUNTIES WILL EXPIRE AT 1130 AM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4120 7877 4113 7880 4091 7881 4093 7906
4125 7909 4162 7920 4162 7896 4144 7896
4145 7906 4142 7907 4142 7909 4134 7909
4135 7908 4135 7902 4138 7897 4123 7871
4120 7871
TIME...MOT...LOC 1520Z 262DEG 31KT 4167 7895 4108 7896
$$
TAXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:11 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 16, 9:11 AM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 911 AM EDT THU JUN 16 2016 .SYNOPSIS... Crossing low pressure will bring showers and thunderstorms to the Upper Ohio Valley Region today. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... We have already issued a couple of severe warnings for the activity moving across the northern portion of the CWA. Have updated the grids for this early activity. This line will exit the area by noon. There should be sufficient clearing behind the line to allow instability to recover for more convection with the main low this afternoon and evening. The full spectrum of severe threats remains possible with this event. Even after the severe threat wanes tonight, flash flooding may continue to be an issue as efficient warm rain processes remain possible. Activity should begin to die down towards sunrise. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... Building high pressure will improve conditions rapidly behind the exiting low. Expect Friday and Saturday temperatures near the average with more comfortable humidity levels as per lower dewpoints. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... That high is progged to maintain dry and seasonal weather into early next week. Northeast flow in the boundary layer may initially limit temperatures to near, or a few degrees above the averages, but rising heights aloft are signaling a rapid moderation with temperatures for the period expected about 5 to 10 degrees above the near 80 average. As mid week approaches, the models indicate frontal encroachment, with passage currently slated for Tuesday. Rain chances have been increased, and the temperature prognosis eased for that eventually. && .AVIATION /13Z THURSDAY THROUGH MONDAY/... Tricky forecast for the first 6 hours. First must deal with the left over scattered thunderstorms which may bring early restrictions to PIT, AGC, BVI and LBE. Once this activity exits, the next problem will be lower vis with rapidly developing fog. Still plenty of cirrus covering the region, and model data wants to keep the cirrus overhead through the night. This will limit the amount and density of fog, but with surface dewpoints so high, fog is expected at each port. For now will go with general mvfr restrictions. After any morning fog, will be a brief return to vfr conditions, until restrictions are likely again in the afternoon as showers and storms return to the area. .OUTLOOK /TONIGHT THROUGH MONDAY/... Periodic restrictions are likely tonight night with the exiting low pressure. VFR conditions are expected through the weekend. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, Jun 16, 3:35 AM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 335 AM EDT THU JUN 16 2016 OHZ039>041-048-057-058-068-PAZ007>009-013>016-022-023-074-170745- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-MUSKINGUM-GUERNSEY-NOBLE- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON-ARMSTRONG- INDIANA-WESTMORELAND RIDGES- 335 AM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND WESTERN PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY WITH DAMAGING WIND GUSTS AS THE PRIMARY HAZARD. HEAVY RAINFALL MAY SPAWN LOCALIZED FLOODING OF POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ049-050-059-069-PAZ020-021-029-031-073-075-076-WVZ001>004- 012-021-509>514-170745- GARRETT-HARRISON-JEFFERSON-BELMONT-MONROE-BEAVER-ALLEGHENY- WASHINGTON-GREENE-WESTMORELAND-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE- OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 335 AM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A ENHANCED RISK FOR SEVERE THUNDERSTORMS TODAY WITH DAMAGING WIND GUSTS AS THE PRIMARY HAZARD. ISOLATED TORNADOES AND LARGE HAIL ARE POSSIBLE...AND HEAVY RAINFALL MAY SPAWN LOCALIZED FLOODING OF POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 15
In the hours before
Local storm report, Jun 16, 9:21 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
921 AM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL ROSWELL 40.48N 81.35W
06/16/2016 M1.00 INCH TUSCARAWAS OH TRAINED SPOTTER
.
&&
JDLocal storm report, Jun 16, 9:31 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
931 AM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL BOWERSTON 40.43N 81.19W
06/16/2016 E1.00 INCH HARRISON OH PUBLIC
.
&&
JDLocal storm report, Jun 16, 9:37 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
937 AM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL 1 NE ROSWELL 40.48N 81.34W
06/16/2016 M1.25 INCH TUSCARAWAS OH PUBLIC
.
&&
JDSpecial weather statement, Jun 16, 9:45 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
945 AM EDT THU JUN 16 2016
PAZ007>009-015-161445-
VENANGO-MERCER-CLARION-FOREST-
945 AM EDT THU JUN 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MERCER...
VENANGO...WESTERN FOREST AND NORTHERN CLARION COUNTIES...
AT 944 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR GUYS MILLS TO 6 MILES SOUTHWEST OF
SUGARCREEK. MOVEMENT WAS EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
OIL CITY...FRANKLIN...SUGARCREEK...TIONESTA...HASSON HEIGHTS...
SENECA...POLK...SANDY LAKE...ROUSEVILLE...SHIPPENVILLE...
COOPERSTOWN...KENNERDELL...WOODLAND HEIGHTS...PLEASANTVILLE...
UTICA...NEW LEBANON...LEEPER...FRYBURG...
WEST HICKORY AND EAST HICKORY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4124 7927 4131 8009 4149 8012 4149 8000
4156 7991 4160 7983 4162 7983 4162 7961
4163 7929
TIME...MOT...LOC 1344Z 263DEG 31KT 4162 8004 4136 7998
TAXSpecial weather statement, Jun 16, 9:56 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
956 AM EDT THU JUN 16 2016
PAZ008-014-015-022-161445-
VENANGO-CLARION-BUTLER-ARMSTRONG-
956 AM EDT THU JUN 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ARMSTRONG...
SOUTH CENTRAL VENANGO...NORTHEASTERN BUTLER AND CLARION COUNTIES...
AT 955 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF FRANKLIN TO NEAR
SHANOR-NORTHVUE. MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CLARION...KITTANNING...KNOX...RIMERSBURG...SHANOR-NORTHVUE...
NEW BETHLEHEM...WEST KITTANNING...CHICORA...EAST BRADY...
RURAL VALLEY...PARKER...EAST BUTLER...SLIGO...WORTHINGTON...
EMLENTON...STRATTANVILLE...BRUIN...CLINTONVILLE...
LIMESTONE AND WEST HILLS.
THIS INCLUDES INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 33
AND 72.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4126 7921 4096 7922 4075 7936 4094 8005
4131 7986
TIME...MOT...LOC 1355Z 268DEG 34KT 4128 7982 4095 8001
TAXLocal storm report, Jun 16, 10:24 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1024 AM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM HAIL 1 ENE ADENA 40.22N 80.87W
06/16/2016 M1.25 INCH JEFFERSON OH POST OFFICE
.
&&
JDThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:26 PM EDT | Special Weather Statement | PBZ | Westmoreland | 34 min |
| Jun 15, 9:27 PM EDT | Special Weather Statement | PBZ | Indiana | 48 min |
| Jun 15, 9:32 PM EDT | Areal Flood Advisory | PBZ | Fayette, Greene | 3 hr |
| Jun 16, 2:36 AM EDT | Special Weather Statement | PBZ | Indiana | 84 min |
| Jun 16, 8:53 AM EDT | Special Weather Statement | PBZ | Mercer, Venango | 67 min |
| Jun 16, 9:45 AM EDT | Special Weather Statement | PBZ | Venango | 60 min |
| Jun 16, 9:56 AM EDT | Special Weather Statement | PBZ | Armstrong, Butler, Clarion | 49 min |
| Jun 16, 10:13 AM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 62 min |
| Jun 16, 10:41 AM EDT | Special Weather Statement | PBZ | Indiana | 34 min |
| Jun 16, 10:56 AM EDT | Special Weather Statement | PBZ | Greene | 49 min |
| Jun 16, 11:02 AM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 28 min |
| Jun 16, 11:04 AM EDT | Special Weather Statement | PBZ | Westmoreland | 26 min |
| Jun 16, 11:38 AM EDT | Areal Flood Advisory | PBZ | Armstrong, Clarion, Forest, Venango | 2 hr |
| Jun 16, 11:42 AM EDT | Severe Thunderstorm Warning | PBZ | Greene | 30 min |
| Jun 16, 12:14 PM EDT | Special Weather Statement | PBZ | Allegheny | 46 min |
| Jun 16, 12:42 PM EDT | Special Weather Statement | PBZ | Beaver | 33 min |
| Jun 16, 1:02 PM EDT | Special Weather Statement | PBZ | Armstrong | 43 min |
| Jun 16, 3:07 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 38 min |
| Jun 16, 3:23 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 52 min |
| Jun 16, 3:32 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Washington, Westmoreland | 3 hr |
| Jun 16, 3:34 PM EDT | Areal Flood Advisory | PBZ | Beaver | 3 hr |
| Jun 16, 3:43 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 62 min |
| Jun 16, 3:49 PM EDT | Flash Flood Warning | PBZ | Allegheny, Westmoreland | 3 hr |
| Jun 16, 3:55 PM EDT | Flash Flood Watch | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 8 more | 11 hr |
| Jun 16, 3:57 PM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington | 4 hr |
| Jun 16, 4:12 PM EDT | Flash Flood Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 3 hr |
| Jun 16, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 44 min |
| Jun 16, 4:28 PM EDT | Flash Flood Warning | PBZ | Fayette, Greene, Washington | 4 hr |
| Jun 16, 4:40 PM EDT | Flash Flood Warning | PBZ | Fayette, Westmoreland | 4 hr |
| Jun 16, 4:43 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 62 min |
| Jun 16, 4:51 PM EDT | Tornado Warning | PBZ | Fayette | 24 min |
| Jun 16, 5:09 PM EDT | Areal Flood Advisory | PBZ | Fayette | 3 hr |
| Jun 16, 5:27 PM EDT | Areal Flood Advisory | PBZ | Westmoreland | 2 hr |
| Jun 16, 6:15 PM EDT | Flash Flood Warning | PBZ | Clarion, Venango | 6 hr |
| Jun 16, 6:49 PM EDT | Special Weather Statement | PBZ | Clarion | 86 min |
| Jun 16, 7:59 PM EDT | Flash Flood Warning | PBZ | Clarion, Forest, Venango | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.